Well-posedness of the compressible Navier–Stokes–Poisson system in the critical Besov spaces

Noboru Chikami, Takayoshi Ogawa

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We consider the Cauchy problem of the compressible Navier–Stokes system coupled with a Poisson equation. We give the optimal well-posedness in terms of scaling in the Besov framework. The results include the case of two dimensions, which is not treated in previous results.

Original languageEnglish
Pages (from-to)717-747
Number of pages31
JournalJournal of Evolution Equations
Volume17
Issue number2
DOIs
Publication statusPublished - 2017 Jun 1

Keywords

  • Besov spaces
  • Compressible Navier–Stokes–Poisson system
  • Lagrangian coordinates

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Fingerprint Dive into the research topics of 'Well-posedness of the compressible Navier–Stokes–Poisson system in the critical Besov spaces'. Together they form a unique fingerprint.

Cite this